It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Spotting before week off 2 months in a row...

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-07-2005, 01:41 PM   #1
    YellowCrayon
    Junior Member
    (female)
     
    YellowCrayon's Avatar
     
    Join Date: Jan 2005
    Posts: 39
    YellowCrayon HB User
    Spotting before week off 2 months in a row...

    I've been on BC since the beginning of the year. I started out on the patch but had a number of problems with it and in June switched to Ortho Tri-Cyclen Lo. The first 2 months were great, I had no side effects or anything. Then last month when I started on my second last week of pills (the light blue ones) my period started as well, so it started a week early. When I started on the placebo pills my period continued on but was a bit shorter. I didn't know if it was just a late side effect or what so I just kept taking pills and the same thing happened this month. Should I be worried that my period is starting a week early? I don't know if I should contact the doc now or wait another cycle and see what happens.

     
    Sponsors Lightbulb
       
    Old 09-07-2005, 09:01 PM   #2
    GLSheridan
    Senior Veteran
    (female)
     
    GLSheridan's Avatar
     
    Join Date: Aug 2004
    Location: Suburban P
    Posts: 1,892
    GLSheridan HB User
    Re: Spotting before week off 2 months in a row...

    Quote:
    Originally Posted by YellowCrayon
    I've been on BC since the beginning of the year. I started out on the patch but had a number of problems with it and in June switched to Ortho Tri-Cyclen Lo. The first 2 months were great, I had no side effects or anything. Then last month when I started on my second last week of pills (the light blue ones) my period started as well, so it started a week early. When I started on the placebo pills my period continued on but was a bit shorter. I didn't know if it was just a late side effect or what so I just kept taking pills and the same thing happened this month. Should I be worried that my period is starting a week early? I don't know if I should contact the doc now or wait another cycle and see what happens.

    It sounds like the last week of hormones isn't a strong enough dose for you. If it continues, definately let your doctor know; you may benefit from regular Ortho Tri-Cyclen. It has 10mcg more estradiol than the Lo brand, and that may be enough to help your spotting.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    brown spotting, then bright red... very abnormal.. letsrock Women's Health 4 09-10-2008 01:43 PM
    Brown spotting a week before period due lostsoul25 Women's Health 2 06-30-2008 10:12 PM
    Spotting and semi-irregular cycles QuienEst Women's Health 1 06-08-2007 12:46 AM
    HRT and spotting/irregular bleeding Red Maple Menopause 3 05-31-2006 04:13 PM
    Bad cramps and spotting with period ChickadeeFromOz Women's Health 2 03-06-2006 06:28 AM
    Spotting before period Georgette Women's Health 2 02-26-2006 04:06 PM
    spotting when starting ortho tri cylin again? cutie5890 Birth Control 2 10-14-2005 12:09 PM
    Reoccurring spotting Tamia008 Birth Control 4 08-02-2005 07:31 AM
    Generic BC and spotting thesedays Birth Control 3 06-16-2005 06:38 AM
    Spotting JudeNZ Menopause 2 11-09-2004 12:56 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:12 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!